# SDR 2024FA0000977

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: General aviation
- Aircraft: N565ZC
- Make and model: Boeing 787-10
- Aircraft serial: 60257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ADSI IB78J260002, FOUND 03 DECOMPRESSION PANELS AT THE FWD CARGO TO BE TORN.
